Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Side effects of Diazepam - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can ihelp you?
User :   Hello Doctor. I have a hypothetical question I would like to ask you
Doctor :   ok
Doctor :   are u there?
User :   The patient presents with persistent lower back pain, caused by a work related injury, caused by improper lifting techniques. The patient has a history of/has the following mental health issues - Body Dismorphic Disorder, Anorexia, severe depression
User :   I am here, I just type slowly. My apologies
Doctor :   no problem
User :   Mental history continued - Also, has a history of self harm, though does not self harm currently, and has suffered suicidal ideolation, performed suicidal acts
Doctor :   ok
User :   This patient has been perscribed Diazepam, and had been taking the drug for 9 months
Doctor :   ok
Doctor :   please proceed
User :   My questions are thus - 1)Should this patient have been perscribed the drug? 2)Considering the severe side-effects the drug is causing in the patient, what is the most prudent course of action?
Doctor :   with the query
Doctor :   ok
Doctor :   cognitive behaviour therapy
Doctor :   i always believe in prescription as last resort
Doctor :   especially with body dysmorphic disorder
Doctor :   since they all lead to depression
Doctor :   anti depressant and constant watch
Doctor :   are u there?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor